# SDR ASAA2013021093855

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 974 hours, 356 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 60A0659
- Condition: Malfunctioned
- Location: Apu
- Part time: 4,138 hours, 7,195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MX LIGHT ILLUMINATED.   CHECKED CDU FOUND APU LOW OIL FAULT 49-91227.  SERVICED APU TO FULL 1QT.  FOUND APU OIL LEAK ONE DROP PER.  ALSO FOUND FWD INBD BOWL INDICATION PIN POPPED SHOWING RED.  REPLACED STARTER GENERATOR FILTER AND LUBE FILTER, AND RESET DELTA P ON MAGNETIC DRAIN PLUG, REF MM 49-91-12, AND 49-91-13.  REPLACED STARTER GENERATOR IAW MM 49-41-21 LEAKS AND OPS CHECKS GOOD.
